# SDR SWAA2024100141851

- Difficulty date: September 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1668 AND M1669 FAIL TEST EMERGENCY BATTERY PACK M1668 AND M1669 FAIL TEST<[01] REMOVED; REPLACED; AND PERFORMED GOOD TEST OF EMERGENCY LIGHT BATTERY PACKS; M1668 AND M1669 PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION 1.
